# SDR I5PA2024053175705

- Difficulty date: May 31, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,570 hours, 34,568 cycles
- Engine: Pwa PW2037
- Engine time: 73,520 hours, 23,190 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360018074
- Part serial: 20370381
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) L ENG SEC CONT STATUS MSG. R/R L ENG EEC PER AMM 73-21-04. OPS CHECK NORMAL.
